# SDR QR9R2023022400001

- Difficulty date: February 24, 2023
- Submitted: February 24, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723899769
- Aircraft time: 3,151 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800876400
- Part serial: 708238
- Condition: Warning Light
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, THE AP1 BLINKED OFF AND IMMEDIATELY CAME BACK ON. NO OTHER ISSUES WERE OBSERVED UNTIL 1.3 HOURS OF FLIGHT WHEN "ACTUATOR" LIGHT AND MASTER CAUTIONS ILLUMINATED. INITIALLY LOST BOTH AP1 AND AP2. ATTEMPTED TO RE-ENGAGE THE APS AND THEY WOULD NOT COME ON. THE ACTUATOR THEN BECAME INTERMITTENT EVERY 2 SECONDS OR SO. REMOVED AND REPLACED SEMA ACTUATOR IAW AMM 67-20-00, 4-14. TF MOC COMPLETED IAW MSM 05-60-00, 6-1. CHECKS OK.
